MAUDE Adverse Event Report: SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT; STENT, CAROTID

SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT; STENT, CAROTID
Model Number SR-1040-CS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Muscle Weakness/Atrophy (1967); Confusion/ Disorientation (2553); Ischemia Stroke (4418)
Date of Event 10/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced an ischemic stroke.An enroute transcarotid stent was selected for use in a left sided transcarotid artery revascularization (tcar) procedure.Post tcar procedure, the patient woke up slowly and could not move their right upper and lower side.After a few minutes the patient was able to fully move their right leg and wiggle their toes but did not have the ability to move their right arm or hand.Imaging revealed a patent stent; however, the physician was not entirely satisfied with the stents appearance and suspected plaque prolapse.Further analysis of the imaging classified the event as a thrombotic stroke.The patient was given tpa ((tissue plasminogen activator), and no further intervention was performed.At the time of reporting, the patient's lower extremity movement had improved, but there had been no improvement in upper extremity movement.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Updated fields: h6 - evaluation method codes; evaluation conclusion codes.

Brand Name
ENROUTE TRANSCAROTID STENT
Common Device Name
STENT, CAROTID
Manufacturer (Section D)
SILK ROAD MEDICAL
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer (Section G)
SILK ROAD MEDICAL INC.
27th ave north plymouth
minneapolis MN 55447
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23598079
Report Number2124215-2025-84421
Device Sequence Number13335096
Product Code NIM
UDI-Device Identifier00811311020539
UDI-Public(01)00811311020539(17)260630(10)18222571
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model NumberSR-1040-CS
Device Catalogue NumberSR-1040-CS
Device Lot Number0018222571
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Supplement Date Received by Manufacturer01/28/2026
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date02/10/2026
Date Device Manufactured07/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;
Patient Age76 YR
Patient SexMale
Patient RaceBlack Or African American